MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112264-001
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire entrapment occurred.A 2.1mm jetstream? xc atherectomy catheter was selected for use in a right leg superficial femoral artery atherectomy and stenting procedure.This device was advanced over a 300cm, 0.014in non-boston scientific guidewire.After the first pass when trying to retract the device in rex mode, it became stuck on the guidewire, and the entire system had to be removed.Guidewire access was lost.After regaining guidewire access, the procedure was able to be completed.The procedure was prolonged, but there were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Investigation results: device analysis findings: the returned product consisted of a jetstream atherectomy catheter with an unknown 0.014in guidewire still inside the device.Visual and microscopic inspection revealed no damages.The unknown guidewire was able to be removed without any issues.A test guidewire was inserted into the device and was able to pass through without any issues.Device history record review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25807890
Report Number2124215-2026-37573
Device Sequence Number18815628
Product Code MCW
UDI-Device Identifier08714729889892
UDI-Public(01)08714729889892(17)280219(10)38382305
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112264-001
Device Catalogue Number112264-001
Device Lot Number0038382305
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT SPARTACORE GUIDEWIRE.
Patient SexUnknown